# SDR UALA2012071103710

- Difficulty date: July 11, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 41,179 hours, 16,616 cycles
- Engine: Iae V2522A5
- System (JASC): 7160 · Engine Air Intake System
- Part: Rivet
- Condition: Damaged
- Location: Nr 2 Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 2 HAS RIVET ON PENNIB--LEFT SIDE.  INSPECTED AREA AND REPORTED 1 RIVET HEAD MISSING, WITHIN 5 0HRS FLY BACK LIMITS OF AMM MT78-001 PARA\M\(2) ON PAGE 6 OF 10.  REPLACED RIVET IN NR 2 ENG CNA REF MT 71-001.
